# SDR USAA2014070100020

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N7129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON TEE CHORD BETWEEN BS 780 TO 800, BL 0.  REPAIRED TEE CHORD BETWEEN BS 780 TO 800, BL 0 IAW SRM 51-40-02, 51-40-05 & 51-20-01.
